{
  "source_id": "10.15388/lmj.1962.19349",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1962,
  "volume": "2",
  "issue": "2",
  "pages": "169–179",
  "first_page": 169,
  "last_page": 179,
  "title": "О связи квадратичной формы и арифметического условия в многомерной предельной теореме",
  "title_en": "On the connection between the quadratic form and the arithmetic condition in the multi-dimensional limit theorem",
  "authors": [
    "A. Raudeliūnas"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0123.36104); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1962.19349",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19349",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19349/18471",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: A. Raudeliūnas, “О связи квадратичной формы и арифметического условия в многомерной предельной теореме”, Lithuanian Mathematical Journal, 1962, vol. 2 no. 2, pp. 169–179, https://doi.org/10.15388/lmj.1962.19349. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 12,
  "scan_bytes": 292224,
  "scan_sha256": "f1e45aaf2d4d6482f1767510965f974c66832eee459add72788a1b596ca32696",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1962.19349",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
